Translator Disclaimer
2019 Distribution-free properties of isotonic regression
Jake A. Soloff, Adityanand Guntuboyina, Jim Pitman
Electron. J. Statist. 13(2): 3243-3253 (2019). DOI: 10.1214/19-EJS1594

Abstract

It is well known that the isotonic least squares estimator is characterized as the derivative of the greatest convex minorant of a random walk. Provided the walk has exchangeable increments, we prove that the slopes of the greatest convex minorant are distributed as order statistics of the running averages. This result implies an exact non-asymptotic formula for the squared error risk of least squares in homoscedastic isotonic regression when the true sequence is constant that holds for every exchangeable error distribution.

Citation

Download Citation

Jake A. Soloff. Adityanand Guntuboyina. Jim Pitman. "Distribution-free properties of isotonic regression." Electron. J. Statist. 13 (2) 3243 - 3253, 2019. https://doi.org/10.1214/19-EJS1594

Information

Received: 1 February 2019; Published: 2019
First available in Project Euclid: 24 September 2019

zbMATH: 07113717
MathSciNet: MR4010598
Digital Object Identifier: 10.1214/19-EJS1594

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.13 • No. 2 • 2019
Back to Top